Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from seizures. MRI shows opacity, heart issues. History of epilepsy. Treatment?

My daughter went to the doctor yesterday, actually the ER because she had a seizure. She has epilepsy . She felt like she was going to have another seizure. While she was there, they gave her an MRI and said that she had opacity and maybe some heart issues. She s going to her primary care doctor today, but can you give me some idea what they re talking about? Thank you.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
As you said your daughter is having epilepsy, Her M.R.I. showed some opacity in the brain. The doctors also suggested some cardiac problem with her. The fits appears to be secondary to some organic disease in the brain, may be tuberculosis or some thing else.
She may have some cardiac problem, the opacity could be secondary to the Hypertension, or some other problem of the heart.
If the cardiac problem is treated she may get relief , if there is some organic problem she can have relief by treating the organic disease.
Though possibilities are less if it is only epilepsy should be treated for uninurrepted , and unevented period of 3 years.
Wishing for a complete recovery.
Best regards.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor